Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 258, NWS Atlanta, GA

December 25, 2009DeKalb County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 25, 2009, 5:09 AM EST for DeKalb County, Fulton County, Georgia. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2009, 5:09 AM EST (10:09 UTC)
Expired
Dec 25, 2009, 8:36 AM EST
In force
3 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties DeKalb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fork Peachtree Creek at Buford Highway at Atlanta (NPBG1).

Action stage
11 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336120, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 251009
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 AM EST FRI DEC 25 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND 
  FULTON COUNTIES

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS AND CREEKS TO RISE. SOME
POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC089-121-260009-
/O.NEW.KFFC.FL.W.0258.091225T1009Z-000000T0000Z/
/NPBG1.1.ER.091225T0959Z.091225T1000Z.000000T0000Z.NO/
509 AM EST FRI DEC 25 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE.
* AT 5 AM FRIDAY THE STAGE WAS 12 FEET...AND RISING.  
* FLOOD STAGE IS 12 FEET. 
* THE CREEK SHOULD FALL BELOW FLOOD STAGE BY MID AFTERNOON.
  

$$
1 follow-up statement
000 
WGUS82 KFFC 251336
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 AM EST FRI DEC 25 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN 
GEORGIA...
 
  NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DEKALB AND 
  FULTON COUNTIES

&&

GAC089-121-251436-
/O.CAN.KFFC.FL.W.0258.000000T0000Z-091225T1336Z/
/NPBG1.1.ER.091225T0959Z.091225T1115Z.091225T1248Z.NO/
836 AM EST FRI DEC 25 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA.
* AT 8 AM FRIDAY THE STAGE WAS 11.8 FEET...AND FALLING.
* FLOOD STAGE IS 12.0 FEET. 
* THE CREEK LEVEL WILL CONTINUE TO FALL THROUGHOUT THE DAY
  AT THE GAGE ON BUFORD HIGHWAY.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 25, 2:36 AM EST, 2 hours 33 minutes earlier.

Area forecast discussion, Dec 25, 2:36 AM EST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 AM EST FRI DEC 25 2009

.SHORT TERM /TODAY THROUGH SUNDAY/...
LATEST SURFACE ANALYSIS SHOWS THE SURFACE LOW OVER NORTH MO AND TRAILING
COLD FRONT PUSHING INTO FAR WESTERN AL. THE ASSOCIATED WARM FRONT IS
NOSING UP NEAR A LGC TO MCN TO DBN LINE...WITH UPPER 50 TO LOWER 60
DEWPOINTS SOUTH OF THE FRONT GRADUALLY SPREADING NORTHWARD. LOOKS LIKE
THE HIGH TEMPERATURES HAVE ALREADY...OR WILL OCCUR THIS MORNING. WILL
HAVE TO GO WARMER THAN GUIDANCE SUGGESTS FOR MOST AREAS ACROSS THE
SOUTHERN ZONES WHERE HIGHS ARE OCCURRING NOW. MAIN CONCERN IS THE
GRADIENT WIND...THAT HAS BEEN KNOCKING NUMEROUS TREES DOWN ACROSS
MAINLY NORTH GA THIS MORNING. EXPECT THE GRADIENT TO BEGIN RELAXING
A BIT AS THE SURFACE TROUGH MOVES INTO GA. HOWEVER...BEHIND THE
COLD FRONT... THE GRADIENT TIGHTENS AGAIN AS A COLD DOME OF HIGH
PRESSURE BUILDS FROM THE WEST. AT THIS TIME... PLAN TO LET THE HIGH
WIND WARNING AND WIND ADVISORY FOR NORTH AND CENTRAL GA RESPECTIVELY
RIDE THROUGH 7 AM THIS MORNING...THEN REISSUE A WIND ADVISORY FOR
THE AREA THROUGH THE AFTERNOON. THE FAR SOUTHERN ZONES MAY BE ABLE
TO STAY OUT OF THE LATER ADVISORY...BUT WILL FINE TUNE THIS JUST
BEFORE 7 AM. HAVE NOT SEEN MUCH LIGHTNING MAKE IT INTO CENTRAL GA
SO FAR THIS MORNING...AND SUSPECT THIS TREND WILL CONTINUE AS THE
SURFACE LOW AND UPPER SUPPORT LIFT FURTHER NORTH. HOWEVER... AS
THE COLD FRONT SWEEPS ACROSS THIS MORNING...THE WARM...INCREASINGLY
UNSTABLE AIR MASS NOSING IN OVER THE SE ZONES WILL WARRANT THE MENTION
OF ISOLATED THUNDER THROUGH THE MORNING. A DRIER AND MUCH COOLER
AIR MASS WILL SPREAD IN OVER THE AREA THIS AFTERNOON AND OVERNIGHT...
WITH GUSTY WINDS MAKING THINGS FEEL MUCH COLDER. MET AND MAV GUIDANCE
WERE CLOSE FOR LOWS TONIGHT...SO WILL NOT STRAY FAR. TOOK A MAV
AND MET BLEND FOR SUNDAY WITH SOME UNCERTAINTY OF CLOUDS AND
POSSIBLY A SLIGHT CHANCE OF RAIN TRYING TO DEVELOP COURTESY OF AN
UPPER DISTURBANCE THAT TRACKS ACROSS THE SOUTH ON SUNDAY.

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
BOTH GFS AND ECMWF SHOW ANOTHER GULF LOW DEVELOPING WEDNESDAY
NIGHT...THEN TRACKING ACROSS NORTH OR CENTRAL FL ON THURSDAY. THIS
WOULD BE SPREAD CLOUDS AND RAIN CHANCES OVER MUCH OF THE AREA ON
THURSDAY. IT APPEARS THIS WILL BE AN OVERRUNNING EVENT WITH A COLD
STABLE RAIN ON TAP. THEREFORE...WILL SHOW NO MENTION OF THUNDER
AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          53  29  54  32  50 /  60   0   5   5  10
ATLANTA         50  30  52  34  49 /  30   0   5  10  10
BLAIRSVILLE     48  26  48  25  44 /  50   0  10  10  10
CARTERSVILLE    50  26  50  27  49 /  20   0   5  10  10
COLUMBUS        60  31  55  34  52 /  20   0   5  10  10
GAINESVILLE     46  30  52  33  49 /  50   0   5   5  10
MACON           62  29  56  32  53 /  50   0   5  10  10
ROME            48  29  52  27  49 /  20   0  10  10  10
PEACHTREE CITY  55  27  52  27  49 /  30   0   5  10  10
VIDALIA         66  35  57  33  55 /  70   0   5  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 AM EST THIS MORNING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FAYETTE...FORSYTH...GLASCOCK...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...MACON...MADISON...MARION...MERIWETHER...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...PULASKI...
PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...
SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

HIGH WIND WARNING UNTIL 7 AM EST THIS MORNING FOR THE FOLLOWING
ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON...
FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...
TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

39
Hazardous weather outlook, Dec 25, 5:01 AM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 AM EST FRI DEC 25 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
501 AM EST FRI DEC 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS MORNING IN EAST CENTRAL
GEORGIA. STRONG WIND GUSTS ARE EXPECTED ACROSS CENTRAL AND NORTH
GEORGIA THIS MORNING.

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WAS LIFTING NORTH OVER THE MISSISSIPPI
VALLEY. A WARM FRONT OVER CENTRAL AND SOUTH GEORGIA WILL LIFT
NORTHEAST INTO THE CAROLINAS AHEAD OF A COLD FRONT THAT WILL MOVE
INTO WEST GEORGIA BY MIDDAY...SWEEPING EAST ACROSS THE STATE BY THIS
EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THUNDERSTORMS IN EAST CENTRAL GEORGIA WILL BE
DAMAGING WINDS...WITH ISOLATED TORNADOES POSSIBLE. STRONG GUSTY WINDS
OVER THE REMAINDER OF THE AREA MAY RESULT IN DOWNED TREES AND POWER
LINES.

.DISCUSSION...
ALTHOUGH INSTABILITY IS MINIMAL OVER EAST CENTRAL GEORGIA...STRONG
LOW LEVEL SHEAR WILL BE SUFFICIENT FOR ISOLATED THUNDERSTORMS...WITH
DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. FOR THE REMAINDER OF
NORTH AND CENTRAL GEORGIA...A TIGHT PRESSURE GRADIENT BETWEEN THE
DEEP LOW OVER THE MID MISSISSIPPI VALLEY AND A PERSISTENT RIDGE OF
HIGH PRESSURE ALONG THE EAST COAST WILL RESULT IN STRONG GUSTY WINDS
THIS MORNING. WITH VERY WET SOILS ACROSS THE REGION...THESE WINDS MAY
BE STRONG ENOUGH TO DOWN TREES AND POWER LINES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Dec 25, 12:23 AM EST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1223 AM EST FRI DEC 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     NON-TSTM WND GST 1 SE CHATSWORTH         34.77N 84.76W
12/25/2009  M47 MPH          MURRAY             GA   PARK/FOREST SRVC

            AT CHATSWORTH /EJAG1/ RAWS SITE

&&

MSR
Local storm report, Dec 25, 1:52 AM EST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 AM EST FRI DEC 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     NON-TSTM WND DMG TRENTON                 34.87N 85.51W
12/24/2009                   DADE               GA   COUNTY OFFICIAL

            20 TREES DOWN ALONG INTERSTATE 75 NEAR SAND MOUNTAIN.
            POWER LINES ALSO BLOWN DOWN ON SAND MOUNTAIN.

1045 PM     NON-TSTM WND DMG LA FAYETTE              34.71N 85.28W
12/24/2009                   WALKER             GA   COUNTY OFFICIAL

            10 TREES BLOWN DOWN ACROSS THE COUNTY.

0900 PM     NON-TSTM WND DMG RINGGOLD                34.92N 85.11W
12/24/2009                   CATOOSA            GA   COUNTY OFFICIAL

            2 TREES BLOWN DOWN ON CHAPMAN RD AND DOGWOOD VALLEY RD.

1230 AM     NON-TSTM WND DMG VARNELL                 34.90N 84.97W
12/25/2009                   WHITFIELD          GA   COUNTY OFFICIAL

            ONE TREE BLOWN DOWN ALONG HWY 2.

0800 PM     NON-TSTM WND DMG CHATSWORTH              34.78N 84.78W
12/24/2009                   MURRAY             GA   COUNTY OFFICIAL

            62 TREES DOWN ACROSS THE ENTIRE COUNTY. POWER POLES ALSO
            BLOWN DOWN IN ROADS.

0957 PM     NON-TSTM WND DMG BLUE RIDGE              34.86N 84.33W
12/24/2009                   FANNIN             GA   COUNTY OFFICIAL

            6 TREES BLOWN DOWN ACROSS THE COUNTY.

1000 PM     NON-TSTM WND DMG ELLIJAY                 34.69N 84.48W
12/24/2009                   GILMER             GA   COUNTY OFFICIAL

            A FEW TREES BLOWN DOWN.

0848 PM     NON-TSTM WND DMG SUMMERVILLE             34.48N 85.35W
12/24/2009                   CHATTOOGA          GA   COUNTY OFFICIAL

            8 TREES BLOWN DOWN ACROSS THE ENTIRE COUNTY. SOME POWER
            LINES WERE BLOWN DOWN AS WELL. 3 POWER OUTAGES WERE
            REPORTED IN THE COUNTY.

&&

MSR
Local storm report, Dec 25, 2:37 AM EST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 AM EST FRI DEC 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     NON-TSTM WND GST 4 W JASPER              34.47N 84.50W
12/24/2009  M50.00 MPH       PICKENS            GA   PUBLIC

            ALSO REPORTED 2 TREES BLOWN DOWN ON HOMES IN OTHER PARTS
            OF THE COUNTY.

0800 PM     NON-TSTM WND DMG BLAIRSVILLE             34.87N 83.95W
12/24/2009                   UNION              GA   COUNTY OFFICIAL

            A DOZEN TREES DOWN NEAR MULKEY GAP.

0900 PM     NON-TSTM WND DMG JASPER                  34.47N 84.43W
12/24/2009                   PICKENS            GA   COUNTY OFFICIAL

            15-20 TREES DOWN ACROSS THE ENTIRE COUNTY. 2 TREES DOWN
            IN ROADWAYS.

0928 PM     NON-TSTM WND DMG FAIRMOUNT               34.44N 84.70W
12/24/2009                   GORDON             GA   COUNTY OFFICIAL

            8-10 TREES DOWN BETWEEN FAIRMOUNT AND SUGAR VALLEY.
            SEVERAL POWER OUTAGES.

1000 PM     NON-TSTM WND DMG DAHLONEGA               34.54N 83.98W
12/24/2009                   LUMPKIN            GA   COUNTY OFFICIAL

            2-3 TREES BLOWN DOWN.

1016 PM     NON-TSTM WND DMG DAWSONVILLE             34.42N 84.12W
12/24/2009                   DAWSON             GA   COUNTY OFFICIAL

            15 TREES DOWN IN THE WEST AND NORTHWEST PORTIONS OF THE
            COUNTY.

0105 AM     NON-TSTM WND DMG HIAWASSEE               34.95N 83.75W
12/25/2009                   TOWNS              GA   COUNTY OFFICIAL

            A FEW TREES DOWN NEAR THE NORTH CAROLINA STATE LINE.

&&

MSR
Special weather statement, Dec 25, 3:19 AM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 AM EST FRI DEC 25 2009

GAZ106-250845-
319 AM EST FRI DEC 25 2009

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN CRISP COUNTY UNTIL
345 AM EST...

AT 318 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT EARLY...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP
COUNTY THROUGH 345 AM EST. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE FORT EARLY...RAINES...ARABI...WENONA...CORDELE...EAST CRISP
AND TREMONT.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND. REMAIN ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, Dec 25, 3:41 AM EST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 AM EST FRI DEC 25 2009

GAZ108-250930-
341 AM EST FRI DEC 25 2009

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN WILCOX COUNTY UNTIL
430 AM EST...

AT 340 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF HEAVY SHOWERS WITH GUSTY WINDS THAT EXTENDS FROM 5 MILES
WEST OF SEVILLE TO 5 MILES WEST OF DOUBLE RUN... AND MOVING EAST
NORTHEAST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX
COUNTY THROUGH 430 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE SEVILLE...PLEASANT VIEW...DOUBLE RUN...PITTS...POPE CITY...
ROCHELLE...OWENSBORO...PINEVIEW...ANTIOCH CHURCH...CEDAR CREEK...
ABBEVILLE AND BROWNING.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND. REMAIN ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, Dec 25, 4:37 AM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
437 AM EST FRI DEC 25 2009

GAZ109-251000-
437 AM EST FRI DEC 25 2009

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN DODGE COUNTY UNTIL
500 AM EST...

AT 437 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF HEAVY SHOWERS THAT EXTENDED FROM 5 MILES NORTHWEST OF UNION
TO 6 MILES SOUTHWEST OF RHINE...AND MOVING EAST NORTHEAST AT 30 MPH.

THESE SHOWERS COULD PRODUCE WIND GUSTS OF 45 MPH AS THEY MOVE ACROSS
DODGE COUNTY THROUGH 500 AM EST. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE UNION...RHINE...FIVE POINTS...GODWINSVILLE...
EASTMAN... JAY BIRD SPRINGS...ACHORD...PLAINFIELD AND CHAUNCEY.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND. REMAIN ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 4:49 AM ESTRiver Flood WarningFFCForsyth, Fulton42 hr
Dec 25, 5:29 AM ESTSevere Thunderstorm WarningFFCLaurens, Montgomery, Telfair, Treutlen, Wheeler46 min
Dec 25, 7:13 AM ESTWind AdvisoryFFCBartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more8 hr
Dec 25, 7:56 AM ESTRiver Flood WarningFFCGwinnett, Walton6 hr
Dec 25, 7:56 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee3 days
Dec 25, 11:48 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs3 days
Dec 25, 11:48 AM ESTRiver Flood WarningFFCCarroll, Coweta, Heard15 hr
Dec 25, 11:48 AM ESTRiver Flood WarningFFCNewton, Rockdale35 hr
Dec 25, 2:34 PM ESTRiver Flood WarningFFCGwinnett12 hr

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.